i was just started on suboxine 8 mg twice a day for chronic pain. i am an opiate addict, but have been off them for years. i have fibromyalgia, bilateral bursitis of hips, sciatica of my left leg, and four bulging cervical disks. my hip, neck, and leg pain have been unbearable for the past four nonths despite steroid injections, physical therapy, and accupuncture. i have come close to relapse several times because i just couldn't take the pain anymore. my dr. thought suboxine was a reasonable choice for pain relief and to help me prevent relapse.since starting it a few days ago, my pain after a few hours of the first dose is even more horrible than before-sometimes i can't even bear weight on my left leg. i've also had insomnia, sleeping only a couple hours a night. i addn, i have constipation and difficulty urinating. i feel much better for a few hours, but then it's hell. i'm afraid i've unleashed a monster by agreeing to take it. am i experiencing wd between doses and what do you suggest i do? will i experience a horrible withdrawal if i quit taking it after just a few days. i do not want to develop another dependence, but i just can 't live with this pain anymore. please respond soon. thank you.
First let me explain at 16mgs a day, you shouldn't be having any withdrawal between doses as Suboxone is a long acting medicine which means you wouldn't have any withdrawal from it for several days after stopping. The insomnia, constipation and urine retention are side effects that if they persist need to be reported to the doctor. If you have only been taking the Suboxone a few days and you were not taking opiates before you started the Suboxone, then you should be able to stop the Suboxone without much trouble although I still recommend you taper rather than stop abruptly. Suboxone stays in the system for several days so you won't notice any withdrawal for several days if at all.
There are alternative medicines to narcotics for pain relief from fibromyalgia and bursitis. I recommend Lyrica or Savella for the fibromyalgia and Celebrex for the bursitis. These are non opiate based meds and are not addictive.
Subs have a high affinity to nerve cells and when meds wear off, your hypersensitive to the pain you feel. Although 8mgs of subs is a hefty dose especially twice a day. You probably still have a tolerance issue and you should let your doctor know what is going on. It could be subutex malabsorption... Good luck and God bless...
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I am currently taking 20mg of methadone if I dont take any for 36 hours and start suboxine treatment
Posted 21 Aug 2009 • 2 answers
Opiate Withdrawal - Does anyone have unexpained pains and symptoms months after quitting oxycontin,?
Posted 11 Mar 2011 • 4 answers
Posted 27 Jun 2011 • 1 answer
Posted 16 Jan 2013 • 16 answers
Posted 7 Aug 2017 • 0 answers